For the last six months I have tried my best to be the perfect type 2 diabetic. I have dieted. I have watched my carb intake. I have exercised. I have not touched a french fry, doughnut or basket of tortilla chips since October. No non-diet drink has crossed my lips. I have lost over forty pounds, dropped my A1c from 9.6 to 5.9 and reduced my waist size by almost six inches. I am off all medication, my doctor loves me, my family is impressed, and I am about sick of it all. I want a day off from the new healthy me. I want to come home, lay on my couch and watch a movie. With a can of Pringles. And a beer. Maybe some pizza for a late dinner followed by ice cream for dessert. I am tired of being just a little bit hungry half the day. I am tired of sore muscles and hours in the gym. I want pancakes with real maple syrup, waffles, french toast, powdered doughnuts, croissants with almond paste. I do not want to see a broccoli floret, a piece of spinach or anything else green...
Who am I? I can barely recognize myself because the rheumatoid arthritis has severely deformed my hands, my feet and my legs. The first 50 years of my life from 1841 to 1891 must have been in another body because this one cannot even hold up my favorite pipe or roll my favorite cigarettes. This decrepit shell has really failed me now that one side is nearly completely paralyzed. The doctors say I had a stroke , but I don't know if that is right because my neck hurts me something fierce. Luckily, I am ambidextrous so that I can continue my work at creating beauty.
Although I have been offered the latest chemicals like antipyrine , I prefer not to use treatments that could interfere with my creativity. My goal is to just keep moving. So, I have taken up juggling daily to keep my arms and hands limber. I also enjoy playing billiards because I have to get into so many different poses just for a chance to beat my wife. With each bend in the knee or twist of the arm, I believe I can ma...
Hand-foot syndrome (HFS), or Palmar-Plantar Erythrodysesthesia (PPE), is a side effect of some types of chemotherapy and other medicines used to treat breast cancer. Hand-foot syndrome is a skin reaction that occurs when a small amount of the medication leaks out of capillaries (small blood vessels), usually on the palms of the hands and soles of the feet. When the medication leaks out of the capillaries, it can damage the surrounding tissues. Hand-foot syndrome can be painful and can affect your daily living.
Symptoms of hand-foot syndrome include:
tingling, burning, or itching sensation
redness (resembling a sunburn)
In severe cases of hand-foot syndrome you may have:
cracked, flaking, or peeling skin
blisters, ulcers, or sores appearing on your skin
difficulty walking or using your hands
The following breast cancer medications can cause hand-foot syndrome:
Xeloda (chemical name: capecitabine)
Adrucil (chemical name: 5-f...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.